Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Ngative side effects with Tripla
Nov 14, 2008

I started taking Tripla three months ago and over this period of time that all of my hair has becom very brittle and I have gained about 25 pounds. Nothing in my festyle has changed except for switching to this mediation that I can correlate to these adverse effects. However I haven't found anything written indicating that Tripla may cause these sysmptoms. Can Traipla cause these side effects or should I look at the possibility of something being the root cause.

Response from Dr. Henry

Atripla can sometimes cause hair problems (? most often due to the FTC). A large number of medical conditions (such as thyroid problems) can contribute to brittle hair. Many patients can weight during the first year on effective HAART but 25 pounds is excessive. Hypothyroidism and other medical conditions may contribute so a thorough history, physical/lab exam, and nutrition assessment is often a good idea. KH



Previous
I am suffering from pain and cramps in my limbs
Next
RE: HIV cure

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement